What S Going On

0 Replies
Jenna - February 13

Ok here's the deal...I was on the depo shot for about a yr. I also was taking antibiotics about a month and a half ago...i started getting sick...and expesially when i had a lot of movement around me...i have stopped takin' the shot and i should have had my period by now. I have been getting really bad sharp pains in my sides and in my lower abdomen...and every now and then my br___t have gotten really tender. I took a HPT and they both came back neg. I've also experienced a yellowish pink disscharge. Can any one give me some advice on whats goin on...?? e-mail me if you can at [email protected]

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?